CSN Login
Members Online: 3

You are here

nausea

foroughsh's picture
foroughsh
Posts: 775
Joined: Oct 2014

This is the story, i started feeling nausea four or five years ago which never caused vomiting and didn't happen all days, as I live in a very polluted city I thought it's because of the pollution and nothing important but I also  talked to different and many Dr, and they found nothing,  right after the nephrectomy I felt much better up to few weeks ago, there was no nausea so I thought it was related to that big Tumor, and I'm free of it as the tumor is gone. But unfortunately since  last 10 days it's come back and now it's worse, so I feel nausea  almost all night and usually after eating a food, it starts and takes many hours before it ends. Does anyone had the same problem? Do you know if feeling nausea has any relation with the existence of malignant tumor or recurrence?  I'm worried, and want to talk to a new oncologist this Sunday.

todd121's picture
todd121
Posts: 1425
Joined: Dec 2012

I've had some issues with nausea the past couple of years. But mine started after my nephrectomy.

Constipation, even mild constipation, can cause nausea. This might seem obvious, but my first thought is to make sure you are getting enough fiber in your diet. The best source is fresh fruits and vegetables and maybe whole grains (some people won't like that part)...

Inner ear problems can cause it too. I don't know your age, but I hear that people over 50 start to have more and more problems with vertigo and it can also be mild.

It's a difficult problem to track down because it's related to so many differing, unrelated problems. Liver problems can cause it. Have you had liver function tests? Hepatitits....

Just throwing a bunch of ideas out there. It's the symptom I hate the most. I think even allergies to certain foods can cause it. Drugs? What drugs are you taking? Zofran is an anti-nausea medication that is really safe. It works specifically for medication induced nausea. I get nausea with any narcotic like morphine and all related drugs. Zofran doesn't help me, unfortunately. I know when I was getting vertigo really bad I was worried it might be a tumor in my head somewhere. Obviously it wasn't, that was 2 years ago. I think it's possible but not probable that your nausea has something to do with cancer.

Hope you figure it out or in any case can get nausea free.

Todd

foroughsh's picture
foroughsh
Posts: 775
Joined: Oct 2014

Todd

prior to diagnosis I had mild constipation, ate not much grains and really few fruits, but loved vegetables. after the surgery I changed my diet and started eating fruits and grains more, so maybe that's the reason i feel nausea less. I'm 36 and all liver test were normal in the last test three months ago and I'm not taking any drugs. I think I should eat more fruits to make sure I get enough fiber. and be hopeful this symptom goes away. Thanks for your help

Forough

todd121's picture
todd121
Posts: 1425
Joined: Dec 2012

I hate it. Hope you resolve it.

I've been nauseous off and on all week this week. I emailed my surgeon and oncologist today. They said it's nothing to do with my tumor in my adrenal gland. Didn't offer anything else. My uncle (a retired oncologist) said "the problem with nausea is it can be caused by a gazillion different things". So, there you go.

Todd

Phredswife's picture
Phredswife
Posts: 162
Joined: Apr 2014

 Not wanting to worry you but my hubby had terrible nausea and vomiting for the two months we waited for them to operate on his tumour. It had grown into his adrenal gland. Just thought I should mention this. It went away after his nephrectomy.

sblairc's picture
sblairc
Posts: 586
Joined: Feb 2014

Is it possible it is anxiety? Perhaps even sub-consciously? Unfortunatly, I know this because my poor 9 year old has started to have some anxiety. We think it's a delayed reaction to the trauma she observed last year related to her Daddy's kidney cancer diagnosis, triggered by her favorite Uncle getting very ill and almost passing away. 

She even had an incident of nausea and wouldn't go to Disneyland and went back to sleep in the hotel for three hours until it passed. So sad in such a little child. It has gotten better, but it went on for over a week (varying times of the day). 

Footstomper's picture
Footstomper
Posts: 1238
Joined: Dec 2014

For 12 hours. 3 days after starting Sutent. Got lomotil as someone suggested and works better than anything. Its so exhausting debilitating and humiliating. Any ideas?

It does nothing to support my claim that I want to return to teaching full timr!

icemantoo's picture
icemantoo
Posts: 3264
Joined: Jan 2010

For what it is worth I do not think it has anything to do with the tumor. Have your GP check you out for reflux. He may refer you to a gastroentorologist who may do an endoscopy. Bad things for reflux: drinking, rich foods (cheese cake), butter, eating within 6 hours of sleeping.

 

Icemantoo

Footstomper's picture
Footstomper
Posts: 1238
Joined: Dec 2014

Coz its happening just after I start taking it. It could be working in a germ rich environment: High school. Im already being treatedd for reflux, had it for years. Eating within 6 hours of sleep? Its a rare day I stay awake for 6 hours! Thanks

 

 

 

foxhd's picture
foxhd
Posts: 3183
Joined: Oct 2011

I've been told that pot provides relief from nausea. Any  believers out there?

Jojo61's picture
Jojo61
Posts: 1310
Joined: Oct 2013

Hahaha. Probably, Foxy! And if it doesn't, you wouldn't probably notice!

 

Footstomper's picture
Footstomper
Posts: 1238
Joined: Dec 2014

No probs! Ill confiscate some pot from my syudents then!

Footstomper's picture
Footstomper
Posts: 1238
Joined: Dec 2014

Three weeks later (one week off, two weeks on 37.5 mg). In exactly the same condition. I see my doc March 3rd. Anyone got any ideas? It seems kinda petty but I want to keep my job, and frankly my arse is sore!

Eliezer2
Posts: 85
Joined: Aug 2012

First, yes Sutent can cause nausea.  There are different ways to cope with it.  I have found a drug called Setron, usually used for ulcer problems, both helps a lot with nausea and also with diarrhea from the Sutent (the two, by the way, may well be connected).   There are other anti-nausea pills.  Setron can be taken for a long time without dependence and side effects.

 

Second, as for pot, take a deep breath.  I am a child of the 60s and usually very anti-PC and suspicious of the legalization of pot movement.  But I also have RCC and am on Sutent.  And pot DOES help with nausea.   Where I am it is legal for medical patients with a license.  I used it for several months.  Then stopped when I was in another country where it is illegal.  Then when I came home I delayed going back on it.  The nausea came back and when I recently renewed the pot, it did help a lot.  I do not smoke it, I breath in vapors from the stuff extracted by a vaporizer.   Where I am, you can also get pot that has almost no THC, so it does not make you high, you only get the CBA chemical.  But there seems to be some health advantage to the THC as well, although I do not want to drive with it.  So I have two "stashes" at this point, one with and one without THC.  The pot ALSO helps when I have poor appetite.  I seem to get my appetite back when I use it.

Yes I realize that lots of people using "medical marijuana" are wannabe hippies looking for a high.  But I am also convinced that for some it really does provide relief of symptoms.

 

 

Subscribe to Comments for "nausea "